Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Gaining weight and urinating a lot. Taking Sentraline. Side effect?

why have i been eating so much lately? i gained four pounds this week ive just been really hungry and i should start my period pretty soon but i usually dont gain but 2-3 before.and ive notice ive been peeing a awful lot but i havent been drinking enough water for the last month? so i started today and i gained 3 pounds from drink water in the last two days whats going on? is it because my periods about to start or something else? could it be a side effect from the sentraline they got me on im on 25mg.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Your symptoms like feeling hungry and frequent urination constitute Diabetes Mellitus. Weight can not be gained permanently by just drinking water. you should drink enough water needed to your body.

I advise you to visit doctor and get your blood checked for glucose. Further urinary tract infection and thyroid profile should be evaluated. Thyroid dysfunction can change your eating habits and weight, moreover it can also effect your menstrual cycle. Once diagnosis is made with help of lab test then it would be easier to treat specific disease.

Hope it helps!

Take care!

take care
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor